# SDR DALA1150333116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIB 4, 2 EACH OUTER PINS HAVE WEAR MARKS ON HEAD SIDE. ON INSPECTION FOUND DEEP SCRATCHES ON HEADSIDE. FOUND TO BE OUT OF LIMITS IAW A319 AMM 54-51-17-200-002.  RECEIVED 2 EA OUTER PINS. TO BE INSTALLED ON W/C 5450-30205-02.
